# SDR SWAA2025031897696

- Difficulty date: February 19, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 30,131 hours, 14,856 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH A/C BAY STA 663 RBL 35' VAPOR BARRIER CLOSE OUT ANGLE CRACKED<[01] REMOVED U-CHANNEL ANGLE STA 663; RBL 44 TO RBL 72 PER SRM 51-40-02..;[02] REMOVED CRACKED R/H STA 663 VAPOR BARRIER CLOSE OUT ANGLE; RBL 5 TO RBL 65 PER SRM 51-40-02.;[03] C/W HFEC OF OPEN HOLES IN REPAIR AREA FOR RIGHT HAND A/C BAY 663 VAPOR BARRIER CLOSE OUT ANGLE; RBL 5 TO RBL 65. PER NDT PART 6 51-00-00 PROD 16. NO DEFECTS NOTED;[04] LOCATED AND DRILLED PART IAW SRM 51-10-02 AND SRM 57-10-10-2R-5;[05] LOCATED AND DRILLED PART IAW SRM 51-10-02 AND SRM 57-10-10-2R-5 C/W INSPECTION . OK TO INSTALL REPAIR PARTS;[06] INSTALLED ALL TANK FASTENERS COMMON TO VAPOR BARRIER L ANGLE IAW SRM 51-40-02 AND SRM 57-10-10-2R-5;[07] C/W INSPECTION OF CORRECTIVE ACTION #6;[22] REMOVED AND REPLACED RH A/C BAY STA 663 RBL 35 VAPOR BARRIER CLOSE OUT ANGLE PER SRM 57-10-10-2R-5 AND EA M-24-157-02340
